# SDR DXTA20082901

- Difficulty date: February 26, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N644QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605582
- Aircraft time: 2,563 hours, 1,944 cycles
- Engine: Pwa PW545A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 0760
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 2,563 hours, 1,944 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTED GEAR DOWN LT MAIN NO GREEN ANNUNCIATOR AND RED UNLOCK ANNUNCIATOR ON. REMOVED ACTUATOR P/N 9912537-3 S/N 0760.  CLEANED AND INSPECTED GEAR ASSY.  INSTALLED REPAIRED ACTUATOR P/N 9912537-3 S/N 0441.  RESERVICED N2.  CHECKED CAMBER, OPS CK OF GEAR GOOD.  ALL IAW MM 32-30-04, 32-10-00.  12-13-01.
